# SDR DXTA2020120104435

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N234QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6097
- Aircraft time: 3,376 hours, 1,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR WILL ONLY RAISE 6 INCHES AND STOP.    PERFORMED OPERATIONAL CHECK OF MAIN CABIN DOOR WITH REF TO CL-650 AMM 52-11-00.  OPERATIONS CHECK GOOD AT THIS TIME, NO DEFECTS NOTED.
